MJMS
 
Home Editorial Board For Author Content and Abstract Online Submission Recognition Contact Us Links
 

Volume 11. Number 3. September 2017

 

  • Approximation of Survival Function by Taylor Series for General Partly Interval Censored Data
    - Aljawadi, B. A.
    (fullpaper.pdf)
  • The Effects of Hyperbolic Eigenparameter on Spectral Analysis of a Quantum Difference Equations
    - Aygar, Y.
    (fullpaper.pdf)
  • Exact Confidence Interval for the Generalized Inverted Exponential Distribution with Progressively Censored Data
    - Panahi, H.
    (fullpaper.pdf)
  • Effect of Chemical Reactions on Dispersion of a Solute in Peristaltic Motion of Newtonian Fluid with Wall Properties
    - Sankad, G. and Dhange, M.
    (fullpaper.pdf)
  • Functions Defined by Coefficient Inequalities
    - Kumar, S. and Ravichandran, V.
    (fullpaper.pdf)
  • Model Reduction of Non-minimal Discrete-Time Linear-Time-Invariant Systems
    - Arif, D. K., Adzkiya, D., Apriliani, E. and Khasanah, I. N.
    (fullpaper.pdf)
  • On Conditioned Limit Structure of the Markov Branching Process without Finite Second Moment
    - Imomov, A.
    (fullpaper.pdf)
  • Analysis of Laminar Flow through a Porous Channel with Velocity Slip
    - Bhat, A., Katagi, N. N. and Rai, S. A.
    (fullpaper.pdf)